# SDR SWIA202005150728

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 40,579 hours, 35,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXTREMELY LOUD NOISE AFTER TAKEOFF WITH STALL FAIL CAUTION MESSAGE   FLIGHT 4291 - FILED OPEN   PLEASE REFERENCE AML 430131. FOUND THE OXY DOOR OPEN WHEN THE AIRCRAFT TAXIED BACK TO THE GATE. DUE TO THE DISRUPTION OF THE AIR FLOW FROM THE OXY DOOR. PERFORMED STALL PROTECTION SYSTEM FAULT ISOLATION TROUBLESHOOTING PER CRJ200 FIM. FOUND NO PROBLEM WITH THE SYSTEM AT THIS TIME. RECORDED ALL INFORMATION OF THE MDC ON THE STALL FAIL LOG FORM.
